Some theorems on stable convexity of closed curves under one-sheeted mappings
Keywords:
-Abstract
В работе изучаются условия, при которых семейства замкнутых выпуклых кривых z-плоскости преобразуются достаточно гладкими однолистными отображениями в семейства выпуклых же кривых.
References
В. А. Зморович, Про границі коливання кривизни образу плоскої кривої при однолистих конформних відображеннях, ДАН УРСР, вип. 4, 1959.
Downloads
Published
23.02.1971
Issue
Section
Short communications
How to Cite
Cherneі N. I. “Some Theorems on Stable Convexity of Closed Curves under One-Sheeted Mappings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 23, no. 2, Feb. 1971, pp. 276-80, https://umj.imath.kiev.ua/index.php/umj/article/view/8515.